MathSciNet Relay Station
MathSciNet bibliographic data
MR587767 (81m:58083) 58G25 (53C30)
Mutô, Hideo; Urakawa, Hajime On the least positive eigenvalue of Laplacian for compact homogeneous spaces. Osaka J. Math. 17 (1980), no. 2, 471–484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement